Alert archive / Florida / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 27, NWS Mobile, AL

February 25, 2013Okaloosa County, Santa Rosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Feb 25, 2013, 5:24 AM CST for Okaloosa County, Santa Rosa County, Florida. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 25, 2013, 5:24 AM CST (11:24 UTC)
Expired
Feb 25, 2013, 6:30 AM CST
In force
66 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

Counties Okaloosa County, FL, Santa Rosa County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 00:00Z, 11.4 hours before the alert went out and 253 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 00:00Z on 2013-02-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 00:00Z on 2013-02-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
902 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

211 
WUUS54 KMOB 251124
SVRMOB
FLC091-113-251230-
/O.NEW.KMOB.SV.W.0027.130225T1124Z-130225T1230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
524 AM CST MON FEB 25 2013

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN OKALOOSA COUNTY IN NORTHWEST FLORIDA...
  SOUTHEASTERN SANTA ROSA COUNTY IN NORTHWEST FLORIDA...

* UNTIL 630 AM CST

* AT 516 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
  SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 5 MILES EAST
  OF GULF BREEZE...OR 2 MILES SOUTHEAST OF ORIOLE BEACH...AND MOVING
  EAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MIDWAY...             OCEAN CITY...         FORT WALTON BEACH...
  WOODLAWN BEACH...     TIGER POINT...        NAVARRE BEACH...
  HOLLEY...             SHALIMAR...           LAKE LORRAINE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH MAY
PRODUCE MINOR FLOODING ALONG LOW LYING AND POOR DRAINAGE AREAS. DO
NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3039 8712 3041 8708 3046 8711 3047 8706
      3041 8708 3041 8702 3045 8695 3049 8700
      3069 8640 3045 8640 3044 8642 3048 8646
      3042 8659 3040 8653 3042 8644 3037 8640
      3038 8692 3036 8712
TIME...MOT...LOC 1124Z 258DEG 40KT 3037 8697

$$
1 follow-up statement
089 
WWUS54 KMOB 251206
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
606 AM CST MON FEB 25 2013

FLC113-251215-
/O.CAN.KMOB.SV.W.0027.000000T0000Z-130225T1230Z/
SANTA ROSA FL-
606 AM CST MON FEB 25 2013

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHERN SANTA ROSA COUNTY...

AT 559 AM CST...THE STORM THAT PROMPTED THE WARNING FOR SOUTHERN 
SANTA ROSA COUNTY HAS MOVED OUT OF THE COUNTY...THUS THE SEVERE 
THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3041 8680 3048 8680 3055 8676 3059 8642
      3045 8640 3045 8643 3048 8646 3042 8659
      3040 8658 3040 8653 3042 8644 3038 8641
      3037 8641
TIME...MOT...LOC 1205Z 262DEG 27KT 3040 8670

$$

FLC091-251230-
/O.CON.KMOB.SV.W.0027.000000T0000Z-130225T1230Z/
OKALOOSA FL-
606 AM CST MON FEB 25 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CST
FOR SOUTHERN OKALOOSA COUNTY...

AT 559 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 5 MILES WEST OF
MARY ESTHER...OR 7 MILES EAST OF NAVARRE BEACH...MOVING EAST AT 30
MPH.

LOCATIONS IMPACTED INCLUDE...
  OCEAN CITY...         FORT WALTON BEACH...  SHALIMAR...
  LAKE LORRAINE...      CINCO BAYOU...        WRIGHT...
  VALPARAISO...         NICEVILLE...          MARY ESTHER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 3041 8680 3048 8680 3055 8676 3059 8642
      3045 8640 3045 8643 3048 8646 3042 8659
      3040 8658 3040 8653 3042 8644 3038 8641
      3037 8641
TIME...MOT...LOC 1205Z 262DEG 27KT 3040 8670

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 25, 4:51 AM CST, 33 minutes earlier.

Area forecast discussion, Feb 25, 4:51 AM CST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
451 AM CST MON FEB 25 2013

.SHORT TERM (TODAY AND TONIGHT)...LATEST OBSERVATIONS INDICATE THE WARM
FRONT IS ABOUT 20 MILES OFFSHORE WITH EXTENSIVE SHIELD OF RAIN AND
ELEVATED THUNDERSTORMS TO THE NORTH ACROSS THE CWA. THIS MORNING'S
RAIN EVENT IS SETTING THE STAGE FOR MORE SIGNIFICANT FLASH FLOODING
THAT WILL COME WITH ADDITIONAL CONVECTION DURING THE DAY TODAY AND
INTO TONIGHT. CURRENT THINKING IS THE CURRENT RAIN SHIELD WILL
INHIBIT THE WARM FRONT FROM MAKING SIGNIFICANT PROGRESS INLAND THIS
MORNING.  AS THE MIDLEVEL FLOW AHEAD OF THE APPROACHING SHORTWAVE
INTENSIFIES LATER TODAY...THE WARM FRONT WILL THEN MOVE NORTH TO NEAR
THE HIGHWAY 84 CORRIDOR WITH THE THREAT OF SURFACE BASED SEVERE
STORMS INCREASING IN THE AFTERNOON INTO THE EVENING HOURS TONIGHT
SOUTH OF HIGHWAY 84. LATEST MODELS STILL INDICATE THE 40 TO 50 KT LOW
LEVEL JET WILL CROSS THE FORECAST AREA LATE TODAY INTO THIS
EVENING...AND THAT IS MOST LIKELY WHEN THE SURFACE BASED SEVERE
STORMS WILL BE THE GREATEST THREAT ALONG AND AHEAD OF THE SQUALL LINE
THAT PRECEDES THE COLD FRONT. TIMING-WISE...WE EXPECT CLEARING BEHIND
THE FRONT LATE THIS EVENING WITH NO POPS ADVERTISED FOR TUESDAY. /05

.LONG TERM (TUESDAY THROUGH NEXT SUNDAY)...WE MAINTAIN CLEAR AND COOL
CONDITIONS BEHIND THE PASSING FRONT THROUGH THE WEEKEND. CURRENT
INDICATIONS INDICATE A LIGHT FREEZE OVER THE INLAND AREAS LATE IN THE
WEEK. /05

&&

.MARINE...WE HOISTED THE GALE WARNING FOR THE EXPOSED GULF AND LARGER
AREAS OF SOUTH MOBILE BAY AND THE MISSISSIPPI SOUND STARTING TONIGHT
THROUGH TUESDAY (BEHIND THE COLD FRONT). THE INCREASING EAST TO
SOUTHEAST WIND TODAY WILL BECOME SOUTH THEN SOUTHWEST TONIGHT AS A
WARM FRONT MOVES ONSHORE OFF THE NORTHERN GULF OF MEXICO. WINDS WILL
BECOME SOUTHERLY AND INCREASE IN SPEED BY TONIGHT AHEAD OF AN
APPROACHING COLD FRONT. THE FRONT WILL MOVE FROM WEST TO EAST ACROSS
THE MARINE AREA MONDAY NIGHT AND EARLY TUESDAY MORNING...WITH STRONG
WEST WINDS FOLLOWING IN ITS WAKE. WIND GUSTS WILL REACH GALE FORCE
FROM LATE TONIGHT THROUGH THE DAY TUESDAY ON THE EXPOSED LARGER BAYS
AND OPEN GULF WATERS. A STRONG OFFSHORE FLOW CONTINUES OVER THE
MARINE AREA THROUGH THE WEEK AS HIGH PRESSURE BUILDS SLOWLY FROM THE
WEST.  /05

&&

.AVIATION...GENERALLY IFR TO LIFR CONDITIONS TO PREVAIL THROUGH LATE
MORNING WITH A CHANCE OF MVFR AT TIMES IN THE AFTERNOON AS THE WARM
FRONT MOVES NORTH OF THE COAST AND THE STORMS BECOME MORE
SCATTERED/SEPARATED. SEVERAL PERIODS OF LIFR STILL EXPECTED THROUGH
MID EVENING UNTIL THE COLD FRONT PUSHES A SQUALL LINE EAST OF THE
AREA BY MIDNIGHT.  /05

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      73  48  65  41  66 / 100  80  05  10  10
PENSACOLA   73  55  66  45  65 / 100 100  10  10  10
DESTIN      69  58  66  48  63 / 100 100  10  10  10
EVERGREEN   69  51  66  39  66 / 100 100  10  10  10
WAYNESBORO  71  44  60  34  65 / 100  90  10  10  10
CAMDEN      68  47  61  37  64 / 100 100  10  10  10
CRESTVIEW   70  56  70  39  68 / 100 100  10  10  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...FLASH FLOOD WATCH UNTIL MIDNIGHT TUESDAY FOR THE FOLLOWING
     ZONES: CHOCTAW...CLARKE...LOWER BALDWIN...LOWER MOBILE...
     UPPER BALDWIN...UPPER MOBILE...WASHINGTON...

     FLASH FLOOD WATCH UNTIL 6 AM TUESDAY FOR THE FOLLOWING ZONES:
     BUTLER...CONECUH...COVINGTON...CRENSHAW...ESCAMBIA...
     MONROE...WILCOX...

FL...FLASH FLOOD WATCH UNTIL 6 AM TUESDAY FOR THE FOLLOWING ZONES:
     COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
     INLAND ESCAMBIA...INLAND OKALOOSA...INLAND SANTA ROSA...

MS...FLASH FLOOD WATCH UNTIL MIDNIGHT TUESDAY FOR THE FOLLOWING
     ZONES: GEORGE...GREENE...PERRY...STONE...WAYNE...

GM...SMALL CRAFT ADVISORY FROM NOON MONDAY TO 6 PM TUESDAY FOR THE
     FOLLOWING ZONES: CHOCTAWHATCHEE BAY...NORTHERN MOBILE BAY...
     PENSACOLA BAY SYSTEM...PERDIDO BAY...

     GALE WARNING FROM MIDNIGHT TUESDAY TO 6 PM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...MISSISSIPPI SOUND...SOUTHERN MOBILE BAY...
     WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
     WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60
     NM...

     SMALL CRAFT ADVISORY FROM NOON MONDAY TO MIDNIGHT TUESDAY FOR
     THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO
     PENSACOLA FL OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL
     TO PASCAGOULA MS OUT 20 NM...MISSISSIPPI SOUND...SOUTHERN
     MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO
     60 NM...WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20
     TO 60 NM...

&&

05/JG
Hazardous weather outlook, Feb 24, 6:12 AM CST, 23 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
612 AM CST SUN FEB 24 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-251215-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
612 AM CST SUN FEB 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

PERIODS OF HEAVY RAIN WILL DEVELOP TONIGHT...ESPECIALLY AFTER
MIDNIGHT...AS A WARM FRONT MOVES NORTH ACROSS THE NORTHERN GULF. A
FLASH FLOOD WATCH GOES INTO EFFECT ACROSS THE ENTIRE AREA AT MIDNIGHT
TONIGHT.

EMBEDDED THUNDERSTORMS ARE ALSO EXPECTED TO DEVELOP THROUGH THE
COURSE OF THE NIGHT. SOME OF THE STORMS MAY BECOME STRONG TO BRIEFLY
SEVERE...WITH THE STORMS CAPABLE OF PRODUCING LARGE HAIL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE MONDAY AND MONDAY
EVENING AS A WARM FRONT MOVES INLAND AND A COLD FRONT APPROACHES FROM
THE WEST. HEAVY RAINFALL IS EXPECTED TO CONTINUE ACROSS THE AREA.
WIDESPREAD RAIN TOTALS OF 2 TO 4 INCHES ARE EXPECTED WITH LOCALLY
HIGHER AMOUNTS OF 5 TO 7 INCHES POSSIBLE. THIS WILL LEAD TO A
SIGNIFICANT RISK OF FLASH FLOODING AND ADDITIONAL RIVER FLOODING. A
FLASH FLOOD WATCH IS IN EFFECT THROUGH LATE MONDAY EVENING.

THERE WILL ALSO BE THE THREAT OF SEVERE WEATHER AS THE WARM FRONT
MOVES INLAND. THE GREATEST RISK AREA WILL BE SOUTH OF THE HIGHWAY 84
CORRIDOR WITH THE BEST TIME WINDOW FOR SEVERE STORMS BEING MIDDAY
MONDAY THROUGH MONDAY EVENING. DAMAGING STRAIGHT LINE WINDS...LARGE
HAIL...AND ISOLATED TORNADOES ARE ALL POSSIBLE. THE BEST TORNADO
THREAT WILL COME FROM ANY INDIVIDUAL THUNDERSTORMS THAT CAN DEVELOP
MONDAY AFTERNOON INTO EARLY MONDAY EVENING. BY MONDAY EVENING...A
SQUALL LINE IS EXPECTED TO QUICKLY MOVE ACROSS THE AREA...BRINGING AN
INCREASED RISK FOR DAMAGING STRAIGHT LINE WINDS.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF SKYWARN STORM SPOTTERS MAY BE REQUIRED LATE TONIGHT
THROUGH MONDAY EVENING.

GMZ630>635-650-655-670-675-251215-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
612 AM CST SUN FEB 24 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL DEVELOP ACROSS THE MARINE AREA LATE THIS AFTERNOON
THROUGH TONIGHT AS A WARM FRONT MOVES NORTH. SOME OF THE STORMS COULD
PRODUCE STRONG WIND GUSTS OVER THE OFFSHORE GULF WATERS.

EASTERLY WINDS WILL STRENGTHEN TONIGHT AND SMALL CRAFT SHOULD
EXERCISE CAUTION OVER THE GULF WATERS.

PATCHY FOG IS POSSIBLE OVER THE INLAND BAYS AND COASTAL WATERWAYS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NUMEROUS TO WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS
THE MARINE AREA MONDAY THROUGH MONDAY EVENING. SOME OF THE STORMS MAY
BECOME STRONG TO SEVERE...CAPABLE OF PRODUCING VERY STRONG WIND GUSTS
AND WATERSPOUTS.

ONSHORE WINDS OUTSIDE OF THE THUNDERSTORM ACTIVITY WILL ALSO
INCREASE...CREATING HAZARDOUS CONDITIONS FOR SMALL CRAFT.

In the hours before

Special weather statement, Feb 25, 2:08 AM CST, 3 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
208 AM CST MON FEB 25 2013

MSZ078-079-250930-
STONE MS-GEORGE MS-
208 AM CST MON FEB 25 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT STONE AND SOUTHWESTERN
GEORGE COUNTIES IN SOUTHEAST MISSISSIPPI...THROUGH 330 AM CST...

AT 202 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM 13
MILES WEST OF WIGGINS TO 12 MILES NORTH OF DIAMONDHEAD...AND MOVING
EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WIGGINS...            PERKINSTON...         MCHENRY...

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

THESE STORMS MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

HAZARDOUS DRIVING CONDITONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY
RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH
MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELLERS ARE URGED TO USE
CAUTION.

&&
Special weather statement, Feb 25, 2:38 AM CST, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
238 AM CST MON FEB 25 2013

ALZ064-250945-
LOWER BALDWIN AL-
238 AM CST MON FEB 25 2013

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BALDWIN COUNTY IN
SOUTHWEST ALABAMA...THROUGH 345 AM CST...

AT 225 AM CST...A STRONG THUNDERSTORM WAS LOCATED 10 MILES WEST OF
GULF SHORES...OR 9 MILES SOUTHWEST OF BON SECOUR...AND MOVING
NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SUMMERDALE...         ROBERTSDALE...        MAGNOLIA SPRINGS...
  LILLIAN...            FOLEY...              ELBERTA...
  BON SECOUR...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 52 AND 63.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

HAZARDOUS DRIVING CONDITONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY
RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH
MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELLERS ARE URGED TO USE
CAUTION.

&&
Special weather statement, Feb 25, 2:55 AM CST, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
255 AM CST MON FEB 25 2013

ALZ061-062-064-250945-
UPPER BALDWIN AL-LOWER BALDWIN AL-UPPER MOBILE AL-
255 AM CST MON FEB 25 2013

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BALDWIN AND EASTERN
MOBILE COUNTIES IN SOUTHWEST ALABAMA...THROUGH 345 AM CST...

AT 239 AM CST...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
MIDTOWN MOBILE...OR 2 MILES NORTHWEST OF I10 AND I65...AND MOVING
EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DOWNTOWN MOBILE...    CHICKASAW...          STAPLETON...
  SPANISH FORT...       BAY MINETTE...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 27 AND 49.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

HAZARDOUS DRIVING CONDITONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY
RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH
MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELLERS ARE URGED TO USE
CAUTION.

&&
Local storm report, Feb 25, 3:50 AM CST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
350 AM CST MON FEB 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 AM     LIGHTNING        4 SW MOBILE AIRPORT     30.64N 88.29W
02/25/2013                   MOBILE             AL   LAW ENFORCEMENT

            FIRE FROM LIGHTNING STRIKING SHED

&&

ERICE
Special weather statement, Feb 25, 4:12 AM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
412 AM CST MON FEB 25 2013

ALZ064-FLZ002-251115-
COASTAL ESCAMBIA FL-LOWER BALDWIN AL-
412 AM CST MON FEB 25 2013

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BALDWIN COUNTY
IN SOUTHWEST ALABAMA...SOUTHERN ESCAMBIA COUNTY IN NORTHWEST
FLORIDA...THROUGH 515 AM CST...

AT 404 AM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG
FROM 7 MILES SOUTHWEST OF WARRINGTON TO 10 MILES SOUTH OF POINT
CLEAR...AND MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PENSACOLA INTERNATIONAL AIRPORT...          PERDIDO BEACH...
  ORANGE BEACH...       GULF SHORES...        WEST PENSACOLA...
  WARRINGTON...         PENSACOLA...          MYRTLE GROVE...
  GOULDING...

THIS INCLUDES INTERSTATE 10 IN FLORIDA BETWEEN MILE MARKERS 1 AND 16.
THIS INCLUDES INTERSTATE 10 IN ALABAMA BETWEEN MILE MARKERS 42 AND
66.

THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 45 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THESE STORMS.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

HAZARDOUS DRIVING CONDITONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY
RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH
MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELLERS ARE URGED TO USE
CAUTION.

&&
Special weather statement, Feb 25, 4:57 AM CST, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
457 AM CST MON FEB 25 2013

FLZ002-004-006-251200-
COASTAL ESCAMBIA FL-COASTAL OKALOOSA FL-SANTA ROSA FL-
457 AM CST MON FEB 25 2013

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN OKALOOSA...SOUTHERN
SANTA ROSA AND SOUTHEASTERN ESCAMBIA COUNTIES IN NORTHWEST FLORIDA...
THROUGH 600 AM CST...

AT 450 AM CST...A STRONG THUNDERSTORM WAS LOCATED NEAR WARRINGTON...
OR 9 MILES EAST OF LILLIAN...AND MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PENSACOLA INTERNATIONAL AIRPORT...          MIDWAY...
  OCEAN CITY...         FORT WALTON BEACH...  WOODLAWN BEACH...
  TIGER POINT...        PEA RIDGE...          NAVARRE BEACH...
  MULAT...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 3 AND 33.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

HAZARDOUS DRIVING CONDITONS ARE EXPECTED. HEAVY RAINFALL WILL GREATLY
RESTRICT VISIBILITY AND CREATE PONDING OF WATER ON ROADWAYS...WHICH
MAY CAUSE VEHICLES TO HYDROPLANE. TRAVELLERS ARE URGED TO USE
CAUTION.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 2:42 AM CSTAreal Flood AdvisoryMOBOkaloosa3 hr
Feb 25, 6:18 AM CSTAreal Flood AdvisoryMOBEscambia, Santa Rosa117 min
Feb 25, 7:12 AM CSTAreal Flood AdvisoryMOBEscambia2 hr
Feb 25, 11:33 AM CSTAreal Flood WarningMOBEscambia, Okaloosa, Santa Rosa6 hr
Feb 25, 3:36 PM CSTWind AdvisoryMOB26 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.